Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Vitamin c injections side effects

Premium Questions

Dr. Albana Sejdini MD

is adding to my problem. I also take cranberry tabs and vitamin c for prevention but lately it's not working ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.    Shanthi.E MD

Hi, My gym trainer suggested me to take Celin 500 ( Vitamin C ) and Evion 400 ( Vitamin E ). Is there any side effect of that? ... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr. Jorge Brenes-Salazar MD

. Problem. I have heard that taking Vitamin C and aspirin can cause this. Not sure. I would like to know ... View answer

Answered by : Dr. Jorge Brenes-Salazar ( Cardiologist)
Dr. Rakhi Tayal MD

Glucan or not. In addition to Beta, other supplements I take are Vitamin C , multi-vitamin for females ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Jasvinder Singh MD

Hi - I did something very stupid - I injected vitamin e into my face with a needle. I have large bumps at each injection site. What can i do - i have made an appt with a dermatologist but they cannot ... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Ashok Kumar Dash MD

I just took 1 tablet of vitamin C 500 with 10mg rose hips. First pill today just bought from the store. Then I read online all the side effects from too much vitamin C. Is the 1... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Ashok Kumar Dash MD

Hi. I m on my 2nd box of Althea now. As now now, I can t see any effects yet on my skin. I take it every 9am. I m also taking vitamin C. And every night, I drink herbal tea (Biofit Tea - for bowel ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Siva Prasad MD

Theres a lot been said and written by non experts on the topical application of (powdered) chewable Vit C tablets like Limecee 500 and Celin 500. Is it true that when mixed with distilled water, vit E and rose water, they... View answer

Answered by : Dr. Siva Prasad ( General & Family Physician)
Dr. KRUNAL MODI MD

to be concerned about side effects from the adderal or marijuana? ...I recently was told by my dr I have extremely low vitamin b12 and vitamin d levels. I have to get 6 ... View answer

Answered by : Dr. KRUNAL MODI ( General & Family Physician)
Dr.  Shinas Hussain MD

To your knowledge, are there any detrimental side effects from using hyarulonic acid? Could ... of Vitamin C and hyarulonic acid? David Martin YYYY@YYYY ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Omprakash Ashokrao Deshmukh MD

Dr.  Nishad BN MD

Hi Epivite is multivitamin tablets.So excess use or regular use is not preferred.Most contents are in smaller quantities but vitamin c is 120mg present.If you are predisposed to kidney stones then it is not...